# SDR 03FDEA02216

- Difficulty date: December 18, 2003
- Submitted: December 19, 2003
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11
- Aircraft serial: 48436
- Aircraft time: 41,026 hours, 7,976 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, OUTBOARD FLAP NOSE RIB SUPPORT ISLAND BARREL NUT BORE CRACKED.  OUTBOARD FLAP NOSE RIB SUPPORT REMOVED AND REPLACED NEW RIB SUPPORT AS PER 51-33-01 VOL. II AND COMPLIED WITH FEDEX EA 1-5750-  75228, WINGS - TRAILING EDGE AND TRAILING EDGE DEVICES - LT AND RT OUTBOARD FLAP SECONDARY UP STOP REPAIR.
